Remember Me     Forgot Login?   Sign up   •  Web site Help & Info

!!! DISCUSSION GROUP RULES !!!

1. You must be a registered website user in order to post and comment. Guests may read only.
2. Be kind and helpful, not rude and cynical.
3. Don't advertise or promote anything. You will be banned from the group.
4. Report problems to the moderators. THANK YOU!

Rituxkmab started

More
9 years 11 months ago - 9 years 11 months ago #42874 by Sali
Rituxkmab started was created by Sali
The first infusion for rituximab for my two year old daughter was given yesterday. I give her some natural suppements everyday, to keep her immune system string and to help with her platelets. The supplements are; vitc and astralagus. Is it best to stop these in order to get the true results from rituximab.
Also during and after the infusion, she was feeling nauseous and vomited. Is this common for rituximab? The nurse said nausea and vomiting are not one of the side effects?

Thank you.

Please Log in or Create an account to join the conversation.

  • Sandi
  • Offline
  • Sandi Forum Moderator Diagnosed in 1998, currently in remission. Diagnosed with Lupus in 2006. Last Count - 344k - 6-9-18
More
9 years 11 months ago #42877 by Sandi
Replied by Sandi on topic Rituxkmab started
Vomiting is not a typical side effect. Maybe she had a reaction to one of the pre-meds, or was just upset with the procedure?

I'd ask the doctor about supplements. Sometimes immune boosting supplements can cause the immune system to destroy more platelets. Depends on what it is.
The following user(s) said Thank You: Sali

Please Log in or Create an account to join the conversation.

Moderators: jaycharness